# SDR LR7A2016091100874

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS51547075T60071
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5321, FOUND THE NOSE WHEEL WELL, FS93, BULKHEAD LOWER CAP WITH MULTIPLE CRACKS AT HINGE BRACKET ATTACHMENT LBL21, WL150-WL160.  REPAIRED IAW SMP583, SRM FIG 53-30-10.
